# SDR SWAA2024120974545

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 54,217 hours, 32,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE HAS CRACK<[01] REMOVED AND INSTALLED AFT CARGO DOOR FWD CORNER SCUFF PLATE PER AMM 53-11-02. LEAK CHECK GOOD OF FWD CORNER. CRACK WAS REPAIRED BY OUTSIDE VENDOR REFER TO WO P8211770-1 FOR WORK PERFORMED.
